• One package of 10 coated tablets of Advil Sinus Congestion and Pain, Sinus Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl
• Ibuprofen 200mg temporarily relieves fever, minor body aches and headache
• Phenylephrine HCl 10 mg tablets help relieve nasal congestion, sinus pressure and nasal swelling related to the common cold
• Coated tablets are easily portable, so you can have sinus congestion and pain relief ready whenever you need it
• Sinus congestion medicine for adults and children 12 years and older
Advil Sinus Congestion and Pain medicine combines the speed and strength of Advil with a proven nasal decongestant for fast, powerful relief of your cold symptoms. This sinus medicine, pain reliever and fever reducer eases a variety of cold symptoms, including nasal congestion, nasal sinus pressure and nasal swelling, along with fever, minor body aches and headache. Each single tablet dose of this Advil congestion medicine contains 200mg ibuprofen, a pain medication and fever reducer, and phenylephrine HCl 10 mg, an adult nasal decongestant medicine to help relieve nasal congestion. Advil sinus congestion relief medicine is non-drowsy, giving you fast symptom relief while letting you get on with your day or night. These ibuprofen tablets are easily portable, so you can have pain relievers and sinus congestion medicine ready whenever and wherever your symptoms strike. Trust Advil to control your cold and sinus symptoms.